# SDR C2XA07CL020

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 19,795 hours, 14,928 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Switch
- Part number: 15622101
- Part serial: 0337
- Condition: Leaking
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 2996 THE CREW REPORTED HYDRAULIC SYSTEM NR 2 FAILURE.  TOTAL LOSS OF SYSTEM NR 2 FLUID.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NR 2 SYSTEM BRAKE PRESSURE SWITCH LEAKING.  THE SWITCH WAS REPLACED AND THE HYDRAULIC SYSTEM WAS SERVICED.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
